It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13Showing 1 - 20 of 262 for antibiotics nausea. (0.010 seconds)


... Since the very beginning of the course I developed strong reaction to the antibiotics, I developed severe upper stomach pain and bloatedness, nausea and complete lack of appetite. ... (0 replies)
... but two or three bites and I feel full. It always feels like my stomach is clenched tight. Mysterious bouts of stabbing pain in my right abdomen. Sometimes the nausea is so bad I can't get out of bed. I also have a lot of constipation. ... (2 replies)
... before prescribing anything. Seems like we all just have to take our health into our own hands unless you have a really good doctor that listens.I am now taking antibiotics for a sinus issue I've had for months now so wish my luck with my disgestive system!!! ... (13 replies)

... a non-h.pylori ulcer? I read that these are pretty rare to get... What condition did the gastroenterologist say you have? I currently am having an ongoing burning with slight pain and nausea. Thank you (9 replies)
... pylori. So now they cannot give me any antibiotics so its just suppose to heal naturally which is bull crap. Be careful with the PPI and zantac crap. ... (9 replies)
... I had nausea with Gastritis and needed a good 2/3 months of Omeprazole to heal the inflammation. I have weaned myself off it now If as suspected the blood in stools suggests an ulcer you probably need to be checked for Pylori infection too, which would need antibiotics alongside a PPI (3 replies)
... Hi Chris, really sorry to hear you're having these stomach issues. I've had similar bouts of nausea with no appetite accompanied by various other symptoms and I know how unpleasant it is and how easy it is to freak out! ... (3 replies)
... Since December I have been suffering from horrible nausea. In February I finally went to the ER and they diagnosed me with h pylori. I did the triple therapy, lost about 15 pounds and two weeks after the antibiotics I was better; not back to my normal self but I was able to go to work and gain my weight back. That lasted for about 4 months and now it's happening again, I had... (8 replies)
... I've been through a similar experience with antibiotics before. Can't be for sure if it is the medication or not, but I can suggest some things that might help tone down the nausea. ... (7 replies)
... Recently however I have been waking up a very acute sense of nausea and am unable to eat anything substantial. ... (3 replies)
... all intestinal bacteria overgrowth test and the doctors put me on antibiotics for that, ive taken 4 of those tests and they all came back positive so ive been on antibiotics 4 times and they didnt really help and the doctor said i cant be on antibiotics all the time. I dont think the only thing wrong with me is having SIBO.. ... (1 replies)
... I really am starting to get depressed about the whole thing, after my first course of antibiotics I was really hopeful and feeling great but now after a second course and no lasting change I really don't know what to do anymore. ... (9 replies)
... Sorry for double reply!!... First reply didn't go, or so I thought. Solofelix. (3 replies)
... For the Nausea I would recommend Domperidone, I found it helped also Fresh Ginger in hot water. ... (3 replies)
... For the Nausea I would recommend Domperidone, I found it helped also Fresh Ginger in hot water. ... (3 replies)
... t after a BM. Pain is usually "achy" but becomes sharp and stabbing after I eat an orange or anything acidy. If I don't take the Omaprazol, within 6 hours, the nausea is back. ... (3 replies)
... t after a BM. Pain is usually "achy" but becomes sharp and stabbing after I eat an orange or anything acidy. If I don't take the Omaprazol, within 6 hours, the nausea is back. ... (0 replies)
... After such hard treatment with the Antibiotics I wouldn't be surprised if you might even have Candida, that's what happened to me after H.Pylori treatment and it took me months to get rid of it. ... (14 replies)
... a.m. I'm thinking the antibiotics severely irritated my stomach. I thought the treatment was going to make me better not worse! This morning I make an appt. ... (14 replies)
... Hi Mimi, Glad to be of some help to you. To be honest my stomach felt awful for quite sometime and then I developed Thrush in my mouth as a result of the Antibiotics, I think it might have been in my Stomach as well. My Dr gave me NYSTATIN which you swill in your mouth and swallow, it got rid of the thrush and is also good if you have Candida in your stomach which is... (14 replies)


Associated Tags: aches, acid, acid indigestion, burping, burping throat air bubble digestion, candida, dizzy, gastritis, gerd, hopeless, male, nausea, nausea morning, nexium, sick....please help, stomach, stomach aches, ulcer

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13

All times are GMT -7. The time now is 09:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!